# SDR DHL9770154C

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201434
- Condition: Corroded
- Location: Bs 495-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION ON UNDERSIDE OF SEAT TRACK LBL 24 FS 495 TO 560 INBD AND OUTBD SIDE.  REMOVED AND INSTALLED NEW SECTION OF SEAT TRACK PER SRM 51-37-2 FROM STA 480 TO 590.
